# SDR AU960202

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182M
- Engine: Cont O470R
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH SIDE FORWARD DOORPOST BULKHEAD CRACKED - FOUND DURING  INSPECTION IAW AD/C180/75 AMDT1
